MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was loose after insertion into the patient's left eye.The lens was removed and a vitrectomy was performed.A non-jnj anterior chamber iol was used as a replacement lens.There was no injury reported.No further information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes returned to manufacturer on 3/1/2021 device returned to manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during removal and replacement.The lens was cleaned, and a scratch was observed, which can be attributed to handling and cannot be confirmed to be related to manufacturing.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.Historical data analysis: a search of complaints related to this po was performed in the catsweb system.A search of complaints revealed that no other complaints have been received for this po number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11099582
Report Number2648035-2020-00981
Device Sequence Number17051614
Product Code HQL
UDI-Device Identifier05050474530676
UDI-Public(01)05050474530676(17)250115
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2025
Device Model NumberZ9002
Device Catalogue NumberZ900200190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PSCST30 CARTRIDGE, LOT: UNKNOWN; PSCST30 CARTRIDGE, LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR